# SDR ASAA2016032716106

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,554 hours, 10,597 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE, RESTORED ITSELF IN ABOUT 30 SECS.  ACFT GROUNDED. PERFORMED FAULT ISOLATION IAW FIM 34-61, TASK 836, FOUND NO INFLIGHT FAULTS.  OPS CHECK NORMAL FOR BOTH FMC.
